MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 15CM; BIOPINCE BIOPSY

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 15CM; BIOPINCE BIOPSY
Model Number 370-1580-01
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the returned sample found the device had a damaged cannula tip which would prevent the needle from obtaining samples, confirming the complaint.Based on the damage, the needle most likely hit hard or calcified tissue during the procedure.The device is intended for biopsies of soft tissue only.The ifu cautions " verify integrity of needle before cocking instrument and after firing(s).If needle is damaged, appropriately discard the entire device and prepare a new instrument.Do not attempt to open the device.".
 
Event or Problem Description
During the biopsy on mass fragments of the rectus muscles of a patient no sample was taken after 3 attempts.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 16G X 15CM
Common Device Name
BIOPINCE BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11376791
Report Number1625425-2021-00855
Device Sequence Number17114312
Product Code KNW
UDI-Device Identifier00886333004362
UDI-Public00886333004362
Combination Product (Y/N)N
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Pharmacist
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2022
Device Model Number370-1580-01
Device Catalogue Number370-1580-01
Device Lot Number11269223
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;